# SDR R61A201603280275

- Difficulty date: March 28, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N114HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000179
- Aircraft time: 23,317 hours, 18,132 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 45-56
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, SEVERAL RIVET HEADS ON LT SEAT TRACK INBD FLANGE BETWEEN FRAMES 45-56 ARE CORRODED. MAINTENANCE R & R LT SEAT TRACK  IAW SRM 51-21-01, 51-41-02, 51-42-01, 51-43-03, 51-43-04.
